# SDR AALA20060012

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT 36C INOPERATIVE.  FOUND LOOSE CONNECTOR.  RESECURED CONNECTOR FOR EMERGENCY LIGHT AT 36C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
